logo image

Combination

Hanex Bromhexine hydrochloride 4 mg,
pseudoephedrine 30 mg,
chlorpheniramine maleate 2 mg.

Volume

200

Presentation

Hanex TAB

Price*

360.00

Hanex from Madhav Biotech contains Pseudoephedrine

Below are some of the details of Pseudoephedrine(generic)

Pseudoephedrine (PSE) is a sympathomimetic drug of the phenethylamine and amphetamine chemical classes. It is used as a nasal/sinus decongestant and stimulant, or as a wakefulness-promoting agent.
The salts pseudoephedrine hydrochloride and pseudoephedrine sulfate are found in many over-the-counter preparations either as a single ingredient or, more commonly, in combination with antihistamines, guaifenesin, dextromethorphan, paracetamol (acetaminophen), and/or NSAIDs (e.g., aspirin, ibuprofen, etc.).

More vital info on Hanex’s generic

© 2011-2020 DrugsUpdate.com. Disclaimer | Site Map

Feedback
  • Companies that own platforms will own the market
  • Trusted and recognized by all Doctors
  • Access to Millions of Visitors instantly.
  • Companies that own platforms will own the market
  • Trusted and recognized by all Doctors
  • Access to Millions of Visitors instantly.